# SDR SWIA202405200017

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 45,476 hours, 40,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REPAIR FOR TEMPORARYREO 601R-52-11-3014 (DENTS TO PASSENGER DOOR OUTER SKIN BETEEN FS338.963-FS347.250 ABOVE DATUM LINE #1). (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR ON PAX DOOR OUTER SKIN. PER REO 601R-52-11-3015  PRELIMINARY P1  REV -(P1) DATE 2024-05-16 SEE CP 2833399-1 FOR FINAL DISPOSITION.  REFERENCE CP28233991 FOR TASK CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR AND COMPLETION OF FORM M-337 FOR MAJOR REPAIR.
